# SDR 99ZZZX3041

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N2146F
- Make and model: Bell 206B
- Aircraft serial: 4073
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032001
- Condition: Failed
- Location: Main Rotor
- Part time: 844 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER RACE OF DUPLEX BEARING BREAKING DOWN.
